# SDR 07FDEA03105

- Difficulty date: August 24, 2007
- Submitted: August 29, 2007
- Operation: Air carrier
- Aircraft: N405FE
- Make and model: Airbus A310-203
- Aircraft serial: 237
- Aircraft time: 35,345 hours, 29,942 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: A5377364420600
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT, FRAME FITTING CRACKED, FR38 (X2082), BL 60L (Y1520),  AT PIT FLOOR LEVEL..  REMOVED CRACKED FITTING IAW FEDEX A31 SRM 51-40-21 LOCATED DRILLED NEW FITTING PO   583026.6 IAW FEDEX SRM 51-40-44 PARA2. INSTALLED NEW FRAME FITTING IAW FEDEX SRM 51-  40-27 PARA 7.
